# SDR UPS804792

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunction
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON DEPARTURE, ROD GEAR DOOR NOT LATCHED LIGHT ILLUMINATED.  CYCLED GEAR AND PERFORMED UPLATCH CHECK.  LIGHT WENT OUT.  HOWEVER, LT MAIN AMBER ALTERNATE GEAR DOOR LIGHT REMAINED OUT, UNTIL APPROACH IN TURBULANCE, THEN AMBER LIGHT WENT OUT.  REMOVED AND REPLACED LT GEAR ALTERERNATE SWITCH.  C/W ADJ AND TEST PROCEDURES OF POS. AND WARNING SYS. PER DCE MM 32-60-00, PG 203, SYS OPS NORMAL.
